×

Differential equations invariant under finite reflection groups. (English) Zbl 0196.39202


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Claude Chevalley, Invariants of finite groups generated by reflections, Amer. J. Math. 77 (1955), 778 – 782. · Zbl 0065.26103
[2] E. Fiscker, Über algebraische Modulsysteme und lineare homogene partielle Differentialgleichungen mit konstanten Koeffizienten, J. Reine Angew. Math. 140 (1911), 48-81. · JFM 42.0148.01
[3] L. Flatto, Classes of polynomials characterized by a mean value property, Abstract 588-24, Notices Amer. Math. Soc. 9 (1962), 33. · Zbl 0145.28602
[4] Harish-Chandra, Differential operators on a semisimple Lie algebra, Amer. J. Math. 79 (1957), 87 – 120. · Zbl 0072.01901
[5] SigurÄ’ur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-London, 1962.
[6] Nathan Jacobson, Lie algebras, Interscience Tracts in Pure and Applied Mathematics, No. 10, Interscience Publishers (a division of John Wiley & Sons), New York-London, 1962. · Zbl 0121.27504
[7] G. C. Shephard and J. A. Todd, Finite unitary reflection groups, Canadian J. Math. 6 (1954), 274 – 304. · Zbl 0055.14305
[8] Séminaire “Sophus Lie”, Ecole Normale Supérieure, Paris, 1955.
[9] B. L. van der Waerden, Modern algebra, Vol. 1, Ungar, New York 1949. · Zbl 0033.10102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.